# SDR SIMA200600503

- Difficulty date: January 4, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N721HS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145283
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 145425381003
- Condition: Corroded
- Location: Galley
- Part time: 12,136 hours, 11,357 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A PREVIOUS REPAIR ON THE LT OMEGA BEAM WAS FOUND TO BE CORRODED AT FRAME 20.  REMOVED THE CORRODED REPAIR.  PREPARED A DOUBLER, FILLER, PLATE AND 2 SHIMS.  REPAIR DONE IAW SRM.  (K)
